# SDR UPS00233487

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 5 BALANCE BAY HINGE HALF RT SIDE CORRODED BEYOND LIMITS (AFT HINGE HALF).  REPLACED HINGE HALF AND HARDWARE IAW MM 27-30-21.
